# SDR PLGA9610312

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741BA
- Make and model: Saab SF340A
- Aircraft serial: 340A090
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Contl Box
- Part number: D49412001
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PVD - FLT 4782 - DURING APPROACH WHEN THE GEAR WAS SELECTED DOWN THE N/G AND LT MAIN GEAR GREEN DOWN AND LOCKED IND DID NOT ILLUMINATE.  THE CREW CYCLED THE GEAR ONCE AND THE N/G LIGHT DID ILLUMINATE BUT LT MAIN LIGHT STILL DID NOT ILLUMINATE.  THE GEAR WAS PUMPED DOWN BUT THE LT MAIN LIGHT FAILED ILLUMINATE.  CREW VERIFIED WITH FLAPS DOWN THAT THERE WAS NO CONFIG WARNING.  A REPOSITIONING CAPTAIN CHECKED THE MAIN GEAR FROM THE CABIN AND THEY APPEARED DOWN AND LOCKED.  THE A/C LANDED W/O INCIDENT.  MX INSPECT THE WIRING AND DOWN LOCK SWITCHES.  MX CLEANED AND LUBED THE DOWN LOCK SWITCHES.  L/G CONTL BOX WAS ALSO R/R.  MX PERFORMED AN OPS CHECK OF THE SYS AND NO FAULT WAS FOUND.  A/C RELEASED TO SERV.  (M)
